# SDR GTIA2025060938946

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,882 hours, 23,777 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 2A4328
- Part serial: PSGCAR4768
- Condition: Out Of Limits
- Location: Nr 1 Egt
- Part time: 26,441 hours, 12,069 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG. ONE EGT OVERLIMIT-FOUND #1 ENG THERMOCOUPLES READING OUT OF LIMITS. REPLACED ALL THERMOUCOUPLES ON #1 ENG PER AMM 77-21-15. OPS CHECK NORMAL. REPLACED #1 ENG LPC BLEED MASTER ACTUATOR PER AMM 75-31-42. OPS & LEAK CHECK NORMAL. THIS CLOSES RIN-17185.
